# SDR AALA970408

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: TRA1025
- Condition: Oversized Hole
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLAP TRACK NR 4 BOLT HOLE REAMED TO .689.  BUSHINGS CAP PLATED WITHOUT NICKLE STRIKE.  REQUEST ENGINEERING APPROVAL.  REPAIRED PER MRB 727-0028.  (M)
